Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Approximation by a polynomial and its derivatives on certain closed sets

Author: Errett Bishop
Journal: Proc. Amer. Math. Soc. 9 (1958), 946-953
MSC: Primary 30.00
MathSciNet review: 0109225
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] E. W. Hobson, The theory of functions of a real variable, vol. 2, Cambridge, 1926.
  • [3] S. N. Mergelyan, Uniform approximations to functions of a complex variable, Amer. Math. Soc. Translation 1954 (1954), no. 101, 99. MR 0060015 (15,612h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00

Additional Information

PII: S 0002-9939(1958)0109225-1
Article copyright: © Copyright 1958 American Mathematical Society